# SDR ASAA2013050694717

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 18,284 hours, 5,717 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12881
- Condition: Inoperative
- Location: Ram Air Door
- Part time: 18,276 hours, 5,711 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON CLIMB OUT.  ACCOMPLISHED QRH.  PACK LIGHT WENT OUT WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  LEFT ZONE CONT LOGGED RAM AIR ACTUATOR.  R & R RAM AIR ACTUATOR IAW 21-51-21.  SYS OPS CHECKED NORMAL IAW  21-51-21,  GROUND VERIFICATION SUCCESSFUL.
